# SDR SCNA20251111434

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 24,452 hours, 14,647 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT  ATTENDENTS REPORT BANGING NOISE FROM BACK OF AIRCRAFT - PERFORMED FIM 49-55 TASK 809 NO DEFECTS NOTED PERFORMED APU BITE PER FIM 49-60 TASK 801 NO FAULTS NOTED PERFORMED INPUT MONITORING OF BLEED AIR SYSTEM OPS CHECKS NORMAL OK SERVICE
